# SDR USAA2010092092029

- Difficulty date: September 18, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 30,958 hours, 11,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1086 - CLT - EEL - ROW 9 A/C LEFT EMERGENCY EXIT LIGHT MISSING RED LENS.  MAINTENANCE REPLACED LENS AT 9 A/C LEFT.
